Asymptotics of solutions of discontinuous singularly perturbed boundary-value problems

被引:3
作者
Mel'nik T.A. [1 ]
机构
[1] Odessa University, Odessa
关键词
Cauchy Problem; Asymptotic Expansion; Singularly Perturb; Functional Determinant; Degenerate Problem;
D O I
10.1007/BF02591985
中图分类号
学科分类号
摘要
We construct an asymptotic expansion of a solution of the boundary-value problem for a singularly perturbed system of differential equations with the right-hand side discontinuous at certain surface. © 2000 Kluwer Academic/Plenum Publishers.
引用
收藏
页码:963 / 967
页数:4
相关论文
共 3 条
[1]  
Vasil'eva, A.B., Butuzov, V.F., (1973) Asymptotic Expansions of Solutions of Singularly Perturbed Equations [in Russian], , Nauka, Moscow
[2]  
Mel'nik, T.A., Asymptotics of a solution of a discontinuous singularly perturbed Cauchy problem (1994) Ukr. Mat. Zh., 46 (11), pp. 1502-1508
[3]  
Plotnikov, V.A., (1993) Asymptotic Methods in the Theory of Differential Equations with Discontinuous Right-Hand Side [in Russian], , Preprint 93.27, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev